# SDR 20010112SG016

- Difficulty date: October 27, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: DGS656226136002
- Part serial: 3256
- Condition: Inoperative
- Location: Cockpit
- Part time: 7,290 hours
- Component: Collins
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOTS EHSI RED FLAGGED DURING THE TAKEOFF ROLL.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE NR 1 DIRECTIONAL GYRO AND THE SYSTEM TESTED GOOD.  (M)
